# SDR CALA2015090894282

- Difficulty date: September 7, 2015
- Submitted: September 8, 2015
- Operation: Air carrier
- Aircraft: N127UA
- Make and model: Boeing 747422
- Aircraft serial: 28813
- Aircraft time: 48,316 hours, 5,728 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Failsafe
- Condition: Damaged
- Location: Flap Track
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NUMBER 5 FLAP TRACK FAIL SAFE BAR DAMAGED.  BUSHING & TOOLING HOLE ELONGATED.  SURFACE DAMAGE TO FLAP TRACK, CARRIED FROM 8 18 11.  REPAIR ACCOMPLISHED IAW EN-57-0184. PERFORMED DETAILED VISUAL INSPECTION OF THE FAIL SAFE BAR & BUSHING, FOUND SATISFIED IAW ECRA 5750-04792.
